Generalization of Tichonov and Hausdorff Separation Axiomes in Intuitionistic Fuzzy Special Topological Spaces
Journal of University of Babylon,
Volume 26, Issue 4, Pages 57-62
AbstractOur goal in this paper is to give definitions of generalized of Tichonov and Hausdorff separation axioms in intuitionistic fuzzy special topological spaces, and study relationships between these spaces with the intuitionistic special topological spaces (X, τ0,1) and (X, τ 0,2) on one hand and intuitionistic fuzzy special topological spaces (X, τ1) and (X, τ2) on the other hand.
- Article View: 25
- PDF Download: 14